Curves which do not become semi-stable after any solvable extension
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 265-276
@article{RSMUP_2013__129__265_0,
     author = {P\'al, Ambrus},
     title = {Curves which do not become semi-stable after any solvable extension},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {265-276},
     mrnumber = {3090641},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__265_0}
}
Pál, Ambrus. Curves which do not become semi-stable after any solvable extension. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 265-276. http://www.numdam.org/item/RSMUP_2013__129__265_0/

[1] P. Deligne - D. Mumford, The irreducibility of the space of curves of given genus, Publ. Math. Inst. Hautes Études Sci. 36 (1969), pp. 75-109. | MR 262240

[2] L. Gerritzen, Über Endomorphismen nichtarchimedischer holomorpher Tori, Invent. Math. 11 (1970), pp. 27-36. | MR 286799

[3] L. Gerritzen, On non-archimedean representations of abelian varieties, Math. Ann. 196 (1972), pp. 323-346 | MR 308132

[4] A. Grothendieck - M. Raynaud, Modèles de Néron et monodromie, Groupes de monodromie en Géometrie Algebrique, I, II, Lecture Notes in Math. 288 (Springer, 1972), pp. 313-523. | MR 354656

[5] D. Harbater, Mock covers and Galois extensions, J. Algebra, 91 (1984), pp. 281-293. | MR 769574

[6] Gy. Károlyi - A. Pál, The cyclomatic number of connected graphs without solvable orbits, to appear J. Ramanujan Math. Soc. (2012). | MR 2977358

[7] W. L ü tkebohmert, Formal-algebraic and rigid-analytic geometry, Math. Ann. 286 (1990), pp. 341-371. | MR 1032938

[8] J. Milne, Jacobian varieties, Arithmetic geometry (Storrs, Conn., 1984) (Springer, New York ,1986), pp. 167-212. | MR 861976

[9] A. Pál, Solvable points on projective algebraic curves, Canad. J. Math. 56 (2004), pp. 612-637. | MR 2057289

[10] A. Pál, Solvable points on genus one curves over local fields, Journal of the Institute of Mathematics of Jussieu (2012).